Journal of High Energy Physics (Mar 2020)

S-duality and the double copy

  • Rashid Alawadhi,
  • David S. Berman,
  • Bill Spence,
  • David Peinador Veiga

DOI
https://doi.org/10.1007/JHEP03(2020)059
Journal volume & issue
Vol. 2020, no. 3
pp. 1 – 27

Abstract

Read online

Abstract The double copy formalism provides an intriguing connection between gauge theories and gravity. It was first demonstrated in the perturbative context of scattering amplitudes but recently the formalism has been applied to exact classical solutions in gauge theories such as the monopole and instanton. In this paper we will investigate how duality symmetries in the gauge theory double copy to gravity and relate these to solution generating transformations and the action of SL(2, ℝ) in general relativity.

Keywords